# SDR AALA200803106

- Difficulty date: December 12, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 57,267 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B14855Y1
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - L4 DOOR SLIDE ARM LIGHT WAS OUT BUT HANDLE NOT IN DISARM POSITION.  REPLACED GIRT BAR SLIDER RIGHT LEAF SPRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
